# SDR UPS02839683

- Difficulty date: September 16, 2002
- Submitted: October 14, 2002
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 74,722 hours, 48,614 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fwd Access Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 FWD ACCESS COMP'T AT FS 660 ABOVE L35L-L35R COMP DOOR UPPER TRACK FI TTING IS CRACKED     REMVOED & REPLACED FITTING IAW DC8 SRM 51-3-0
